Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Definitely issues with the liver. Accutane is filtered by that organ so it is important to treat your body like a temple while on it. This means working out, eating healthy 90% of the time and staying emotionally fit. A drink here and there should not hurt but just be aware that every time you drink, it's something else for your liver to filter.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×